MathSciNet Relay Station
MathSciNet bibliographic data
MR2350690 15A18 (05C50)
Torre-Mayo, J.; Abril-Raymundo, M. R.; Alarcia-Estévez, E.; Marijuán, C.; Pisonero, M. The nonnegative inverse eigenvalue problem from the coefficients of the characteristic polynomial. EBL digraphs. Linear Algebra Appl. 426 (2007), no. 2-3, 729–773.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement